MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TAPERED SCR-V SBM 4. 7MM 4.5MM 16MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TAPERED SCR-V SBM 4. 7MM 4.5MM 16MM; DENTAL IMPLANT
Model Number TSVWB16
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmerbiomet complaint number cmp-(b)(4).Weight unknown / not provided.Additional pma/510(k) number ¿ k011028 | k013227.Infection: a summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the implant was removed due to chronic infection patient decided not to have implants replaced.

Brand Name
IMPL TAPERED SCR-V SBM 4. 7MM 4.5MM 16MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11706607
Report Number0002023141-2021-01017
Device Sequence Number11736130
Product Code DZE
UDI-Device Identifier00889024020078
UDI-Public(01)00889024020078(17)240518(10)1227401
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K061410
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/18/2024
Device Model NumberTSVWB16
Device Catalogue NumberTSVWB16
Device Lot Number1227401
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2021
Initial Report FDA Received Date04/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR